# SDR 20000619SH003

- Difficulty date: April 10, 2000
- Submitted: June 19, 2000
- Operation: Air carrier
- Aircraft: N260FA
- Make and model: Lkheed 1011385114
- Aircraft serial: 193A1158
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Rt Wing
- Component: Wing, Lkheed
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, INSPECTION FOUND THE FOLLOWING:  CRACKED FITTING ON RIGHT WING AT BS 983.  (X)
